# SDR ASAA2017102022264

- Difficulty date: October 20, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 6,602 hours, 2,188 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP ILLUMINATED ON RECALL AND EXTINGUISHED ON RESET.  ACFT GROUNDED.   ACCOMPLISHED BITE TEST ON BOTH PFTCS. NO CURRENT FAULTS NOTED IAW AMM 21-61-00. GROUND VERIFICATION SUCCESSFUL.
